COVID-19 vaccine: Should I worry about visual symptoms?

If you listen to the radio, you will be hearing ads about boosters or updated COVID vaccines. But unlike with drug ads, there is no long list of rare side effects, or advice to “call your doctor if….”

One rare side effect of COVID vaccines is blindness or loss of vision. This could result from damage to the artery that supplies the eyeball, or from damage to the optic nerve, somewhat like what is seen in the optic neuritis that may occur in multiple sclerosis (MS). The graphic illustrates the process in Guillain Barré syndrome, an autoimmune disease that damages other nerves (also rarely associated with vaccines as well as with viral diseases).

Animation of nerve damage in Guillain-Barré syndrome. Credit: Doctor JanaWikiMedia Commons. To support Dr. Jana visit his Patreon.

You definitely need to call your doctor immediately (and be examined) if you develop blurred vision, blind spots, visual field cuts, or sudden loss of vision. Prompt treatment with steroids may save your vision.

We do not know whether repeated injections increase the risk, or whether doctors will consider a transient episode a contraindication to future doses.

For further information:

Blinded by COVID Vaccination” by Peter McCullough, M.D.

Source

Please follow and like us:

Leave a Reply

Your email address will not be published.

error

Please help truthPeep spread the word :)